# SDR CALA2024101402634

- Difficulty date: October 12, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N4901U
- Make and model: Airbus A320-232
- Aircraft serial: 2680
- Aircraft time: 52,281 hours, 25,572 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: D5547100400000
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OF RUDDER UPPER SKIN HAS PUNCTURE DAMAGE TO COMPOSITE WITH DELAMINATION, MISSING PAINT, AND COMPOSITE EXPOSED. 25 IN FROM RUDDER TIP, 8IN FROM TRAILING EDGE.  REPAIRED RUDDER RH SIDE 25IN FROM TOP 8IN FROM TE IAW A320 SRM 5 5-41-14-300-009 CAT A REPAIR.
